# SDR A6WA202102147632

- Difficulty date: February 8, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 37,000 hours, 35,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005143
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTWARD DENT IN SKIN C/T AFT SIDE OF FRAME AT FUSELAGE STATION 589  STRINGER 23L TO STRINGER 34L.  ***AIRCRAFT REMOVED FROM SERVICE***  EVALUATED AND HAND DRESSED DENT IN SKIN AT FS 589 STR 23L TO STR 24L. HFCC INSPECTION PERFORMED WITH NO INDICATIONS NOTED, APPLIED YELLOW DOT. REF ASAP EA# AWAC - CRJ253-01569 REV A ISSUE DATE 02/12/21 AND AIR WISCONSIN GMM VOL 1 CHAPT. 18 REV 20-07.
